# SDR ABXA040337

- Difficulty date: September 21, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 56,134 hours, 59,540 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 39240292N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END FITTING ANGLES ON AFT SIDE OF STA. 604, BUTT LINE 0, ARE CRACKED AND CORRODED.  REMOVED AND REPLACED END FITTING ANGLES ON AFT SIDE OF STA. 604, BUTT LINE 0 IAW SRM 51-30-5. PN: 3924029-2N AND 3924029-1N.
